B. E. Rhoades, Ştefan M. Şoltuz, "The equivalence of Mann iteration and Ishikawa iteration for non-Lipschitzian operators", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 847678, 7 pages, 2003. https://doi.org/10.1155/S0161171203211418
The equivalence of Mann iteration and Ishikawa iteration for non-Lipschitzian operators
We show that the convergence of Mann iteration is equivalent to the convergence of Ishikawa iteration for various classes of non-Lipschitzian operators.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.